MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 1500

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 1500
Model Number DIMENSION VISTA 1500
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted siemens customer care center and noted that the quality control (qc) and calibration were valid at the time of the event.The customer ran carbon dioxide (co2) precision studies on the instruments and noted that dimension vista 1500 system with serial number (b)(4) failed due to a sample probe (s3) mixer malfunction.Siemens noted the progard was replaced on (b)(6) 2023 and installed correctly along with the q-guard.Maintenances performed for sample probe (s3) and reagent probe (r5) included cleaning the drains, cleaning the linear bearings, and inspecting the probes and belts.The customer noted no issues.An auto-alignment was performed for s3 and r5, along with full system checks with a naoh (sodium hydroxide) clean and cuvette washer clean, and passed with no errors.The customer ran qc for all server 3 methods and noted that co2 qc passed without issue; however, the system failed a precision rerun study.Siemens dispatched a customer service engineer (cse) to the customer site.The cse moved the assays from server 3 to server 2 until services were performed.The cse performed troubleshooting, which included running service methods, and noted a failure with the mixer.The cse serviced the system and replaced the s3 mixer to resolve the problem.Siemens verified the system operates as specified, and no further evaluation was required.
 
Event or Problem Description
The customer observed 38 falsely depressed carbon dioxide (co2) results for different patients on a dimension vista 1500 system.The results were reported and questioned by the physician(s).The customer used the same samples to perform repeat testing on an alternate dimension vista 1500 system.The repeat results were higher and reported to the physician(s) as the correct results.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed carbon dioxide (co2) results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2023-00093 on 13-mar-2023.Correction information (25-feb-2023): the initial mdr included the incorrect date in section g3 "date received by manufacturer".Siemens confirmed the correct is 24-feb-2023.Additional information (13-mar-2023): siemens reviewed the information provided and services performed and concluded that the cause of falsely depressed carbon dioxide (co2) results was due to a malfunctioning sample probe 3 mixer.The investigation found no reagent lot or method issue, or potential product issue.The dimension vista 1500 system was verified and fully operational post-service repair.The system operates as specified, and no further evaluation was required.Section h6 (investigation conclusions) was updated to reflect the additional information.The email address inputted under g1 contact office (and manufacturing site for devices) or compounding outsourcing facility was arbitrary inputted to comply with the character limit.The correct email address can be found in section b6.

Brand Name
DIMENSION VISTA 1500
Common Device Name
DIMENSION VISTA 1500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
rolando hualpa
511 benedict avenue
tarrytown, NY 10591
9143485874
MDR Report Key16533277
Report Number2517506-2023-00093
Device Sequence Number7170728
Product Code JJE
UDI-Device Identifier00630414949536
UDI-Public00630414949536
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 1500
Device Catalogue Number10459469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2023
Supplement Date Received by Manufacturer02/25/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown